13
Views
0
CrossRef citations to date
0
Altmetric
Original Articles

Unbiased asymptotically optimal estimates for the problem of the nile

Pages 2361-2367 | Received 01 Oct 1986, Published online: 27 Jun 2007
 

Abstract

We obtain a class of unbiased estimates with asymptotically minimal variance for a function of the parameter in Fisher's problem of the Nile.

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.